Discussions that mention valium

Inner Ear Disorders board


Hi Balance,

Your information is really excellent. Thanks for taking the time to post this! I have a question for you I hope you can answer. After having suffered from VN 3 years ago (now likely complicated by migraine) I have had one major weakness: computer screens. Even when I am very well, if I were to sit in front of the "wrong" screen for a prolonged period, it has the power of causing a complete catastrophe whereby I am thrown into massive decompensation. If the decomp is bad enough, it gets stuck into my fight or flight centre (as though aberrant signals are sent relentlessly bringing me down), causes major sleeping hassles and I end up needing an SSRI med or tons of valium to stop it.

Is it possible to get over this visual problem? Is there a particular exercise that I can do to increase my ability to tolerate different PC (LCD) screens? I found your explanation on the different visual fields fascinating and wonder if that is in fact why I go down in flames on most screens. Interestingly, busy environments don't bother me. Wide screen LCDs are always bad news as are screens with a high "contrast ratio". If I could remedy this problem I'd really be thrilled.

Many thanks again.

Scott :cool:

edit: one more question if you could...do you see people 2-3 years post VN that have major decompensation occurring from a stressful event? The sort that might take weeks to overcome? Many thanks.